How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Cardiology
Satisfied Customers: 15037
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Cardiology Question Here...
wieyedoc is online now

What would cause prominent blue veins in feet and hands?

Customer Question

What would cause prominent blue veins in feet and hands?
Submitted: 9 months ago.
Category: Cardiology
Expert:  wieyedoc replied 9 months ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 9 months ago.

any other symptoms?

Can you upload some pictures?

Customer: replied 9 months ago.
Thanks, ***** ***** tight chest and aching feet a bit
Customer: replied 9 months ago.
On propranolol 60mg for eptopics
Expert:  wieyedoc replied 9 months ago.

There are a number of things that can cause that. The most common would be thin, pale skin. In the photo that is what seems to be going on in your case.

It also looks like you might have a bit of swelling in your ankle area.

If you are concerned that a consultation with a dermatologist should be able to get to the bottom of things.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS